Geoffrey Janssens
Geoffrey Janssens
Post-doc, Vrije Universiteit Brussel
Geverifieerd e-mailadres voor vub.be - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
A reduction theorem for -rigid modules
F Eisele, G Janssens, T Raedschelders
Mathematische Zeitschrift 290 (3-4), 1377-1413, 2018
222018
Semigroup graded algebras and graded PI-exponent
A Gordienko, G Janssens, E Jespers
Israel Journal of Mathematics 220 (1), 387-452, 2017
92017
Primitive central idempotents of rational group algebras
G Janssens
Journal of Algebra and Its Applications 12 (01), 1250130, 2013
42013
The polynomial part of the codimension growth of affine PI algebras
E Aljadeff, G Janssens, Y Karasik
Advances in Mathematics 309, 487-511, 2017
32017
Free products in the unit group of the integral group ring of a finite group
G Janssens, E Jespers, D Temmerman
Proceedings of the American Mathematical Society 145 (7), 2771-2783, 2017
22017
ℤSn-MODULES AND POLYNOMIAL IDENTITIES WITH INTEGER COEFFICIENTS
A Gordienko, G Janssens
International Journal of Algebra and Computation 23 (08), 1925-1943, 2013
22013
Glider Representation Rings with a view on distinguishing groups
F Caenepeel, G Janssens
arXiv preprint arXiv:1911.11733, 2019
12019
Higher modular groups as amalgamated products and a dichotomy for integral group rings
A Bächle, G Janssens, E Jespers, A Kiefer, D Temmerman
arXiv preprint arXiv:1811.12226, 2018
12018
Abelianization and fixed point properties of linear groups and units in integral group rings
A Bächle, G Janssens, E Jespers, A Kiefer, D Temmerman
arXiv preprint arXiv:1811.12184, 2018
12018
Codimension Growth of Lie algebras with a generalized action
G Janssens
arXiv preprint arXiv:1911.12335, 2019
2019
Identities of Affine Algebras and their asymptotic behaviour
G Janssens
Vrije Universiteit Brussel, 2017
2017
A glimpse into the Asymptotics of polynomial identities
G Janssens
Nieuw Arch. Wiskd. 18 (1), 60-64, 2017
2017
-modules and polynomial identities with integer coefficients
A Gordienko, G Janssens
arXiv preprint arXiv:1307.0733, 2013
2013
Isormorphism problem, Normaliser problem and other related conjectures
G Janssens
2011
Ring-en Moduultheorie
G Janssens, E Jespers
Groups, Rings and Associated Structures 2019
F Cedó, E Jespers, J Okninski, M Van den Bergh, E Aljadeff, Á del Rıo, ...
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–16